# SDR ASAA2020100733300

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 52,363 hours, 15,692 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER NAV DISPLAY "MAP" AMBER INDICATION, WOULD NOT CLEAR.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 34-61 TASK 836.  RIGHT FMC RESTORED.
